Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1675
Title: Closure on "Simulation of switched reluctance motor drives using two-dimensional bicubic spline"
Authors: Xue, Xiangdang
Cheng, K. W. Eric
Ho, Siu-lau
Subjects: Switched reluctance motor drives
Simulation
Bicubic spline
Issue Date: Sep-2004
Publisher: IEEE
Source: IEEE transactions on energy conversion, Sept. 2004, v. 19, no. 3, p. 649-650.
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1675
DOI: 10.1109/TEC.2004.832458
ISSN: 0885-8969
Appears in Collections:EE Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Discussion of Simulation of switched reluctance motor drives_04.pdf43.34 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.